MathSciNet Relay Station
MathSciNet bibliographic data
MR1818420 (2002b:60003) 60B15 (43A05 60B10 60E07)
Shah, Riddhi Limits of commutative triangular systems on locally compact groups. Proc. Indian Acad. Sci. Math. Sci. 111 (2001), no. 1, 49–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement